# SDR SWAA2013022213001

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,922 hours, 62,549 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 655825029
- Part serial: WN0009
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR WAS SELECTED IN THE UP POSITION THE RED GND GREEN NOSE GEAR LIGHTS WERE ILLUMINATED AT THE SAME TIME.  AFTER CYCLING THE GEAR UP AND DOWN THE SAME INDICATIONS WERE NOTED.  REMOVED AND REPLACED M983 LOGIC CARD FOR TROUBLESHOOTING IAW AMM.  P/N: 65-58250-29  S/N OFF: WN0009 S/N ON: D00159 M983
